3 doctors weighed in:

How does tyramine cause you atrial fibrillation?

3 doctors weighed in
Dr. Michael Taylor
Critical Care
2 doctors agree

In brief: Vasoactive amine

Tyramine is derived from the Amino Acid tyrosine.
Increased tyramine can cause increases in dopamine, Epinephrine & norepinephrine (particularly when taking an mao-inhibitor). This can result in increased blood pressure, and it can also cause abnormal heart rhythms, including atrial fibrillation. The 1st reported case of atrial fibrillation caused by tyramine was in grimsby, england, in 1987.

In brief: Vasoactive amine

Tyramine is derived from the Amino Acid tyrosine.
Increased tyramine can cause increases in dopamine, Epinephrine & norepinephrine (particularly when taking an mao-inhibitor). This can result in increased blood pressure, and it can also cause abnormal heart rhythms, including atrial fibrillation. The 1st reported case of atrial fibrillation caused by tyramine was in grimsby, england, in 1987.
Dr. Michael Taylor
Dr. Michael Taylor
Thank
Read more answers from doctors